Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

On the complex structures of Kundu-Eckhaus equation via improved Bernoulli sub-equation function method

Haci Mehmet Baskonus
Organization: Tunceli University
Department: Department of Computer Engineering
Hasan Bulut
Organization: University of Firat
Department: Department of Mathematics
Journal / Anthology

Waves in Random and Complex Media
Year: 2015
Volume: 25
Issue: 4
Page range: 720-728

In this study, we obtain some new complex analytical solutions to the Kundu–Eckhaus equation which seems in the quantum field theory, weakly nonlinear dispersive water waves and nonlinear optics using improved Bernoulli sub-equation function method. After we have mentioned the general structure of improved Bernoulli sub-equation function method, we have successfully applied this method and then obtained some new complex hyperbolic and complex trigonometric function solutions. Two- and threedimensional surfaces of analytical solutions have been plotted via wolfram Mathematica 9 version. At the end of this article, a conclusion has been submitted by mentioning important points founded in this study.

*Applied Mathematics